# SDR SIMA200626119

- Difficulty date: September 2, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN FLOOR U SHAPE NEAR MAIN DOOR HAS CORROSION.  REPLACED U SHAPE IAW SRM 51-20-03 AND I/C 2006-145/6840.  AIRCRAFT RETURNED TO SERVICE.  (M)
